Can 25 mg of Atenolol cause chest pain? Why?
Is Atenolol really cardioselective? How many times is more potent in B1 receptors than in B2 receptors (25 mg dose)?
In case of bronchospasm , which is the most selective B2 agonist inhaler? How many times is more potent in B2 receptors than in B1 receptors?
Can a low dose of atenolol (25 mg)cause a significative coronary artery spasm?
Can atenolo cause shortness of breath due to fatigue (not bronchospasm)?
No, atenolol in general does not cause chest pain. It is a beta-blocker and is more cardioselective but there will be some cross-over between receptors with all the beta-blockers. This effect is less pronounced at a 25mg dose.
Albuterol is the most commonly used beta-agonist inhaler. However, all beta-agonist will also have some cross-over effect. Atenolol should not cause coronary artery spasm but may cause fatigue and some shortness of breath.
Anybody knows a new beta blocker (pharmalol)who is 100 times more selective for b1 receptors than b2 receptors?
And celiprolol? (another higly selective betablocker)
I am waiting for your comments
Thought I'd let you know.
Yesterday I got the results from the tests.
Taken for palpitations, fluttering, PVCs and the terrible quivering(you know)
Blood, ECG, Holter, Echo, Stresstest, it was ok.(Just a valve that is leaking a little bit, but no concern.
But my trembling heart, it(was)is driving me crazy!!
My heart was quivering when they were doing the ECG and the Echo, but there was nothing to be seen!! Just a good strong heart!!
So where is the rumbling taken place?
I now think, maybe it is not IN the heart, but nearby.
Surrounding tissue? I know you are puzzled by it too.
O, and the stresstest I could not finish, because my BP was going skyhigh. I was very nervous. My BP was a little high lately, but THIS was ridiculous. The nurse took me of the bike after a few minutes. (but the heart was ok she said) ;-)
The Doc gave me bisopropol for the BP and the racing heart.
This is the second day now with 'the pills', and my heart is quiet down, but still I feel the trembling. Not always but often.
I have anxiety-problems, have had them all my life, but never did I have these problems; of course I'm getting older (56).And I am very nervous and emotional lately.(the lovely menopause)
O well, I keep laughing!! I really do!!
How are you, still going strong??
Still looking for answers?
And... did you find any?
Let me know.. -Greetings-
I was on atenolol for 6 months and was having severe bronchospasms and major asthma. Especially at night. I went back to the Dr and he gave me Toprol XL 50mg. ITS really nice! It is cardiac selective and doesn't mess with the lungs or my asthma at all. I cut it in half and take 25ml and make it last 2 months. Insurance usually does not cover it and this may be why its not prescribed as much, but it isnt bad - about $25-30 for a 30 day supply. If you cut in half, then you get 2 months out of it. SO its smart if the Dr wants you to take 50mg, to ask for the 100mg pill so you can make it go 2 months. (tricky eh?) At any rate - wanted to pass on that I think Toprol has really made a difference for my PVC's. It has lowered my bp and my heart rate by about 15-20 BPM. Good luck!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.